By Topic

Radiation from harmonic sources in a uniformly moving medium

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
R. Compton ; Ohio State University, Columbus, OH, USA ; C. Tai

In this paper the Maxwell-Minkowski equations are used to find a general integral for the electromagnetic fields in an infinite moving medium. The medium is assumed to be homogeneous, isotropic, and to move with a constant velocity much less than the speed of light. Only time-harmonic fields are considered. A wave equation for the electric field is derived and is integrated by means of a Green's Identity and an appropriately defined Dyadic Green's Function. The result gives the electric field inside a volume of space in terms of known sources in the volume and the tangential components of the electric and magnetic fields over the enclosing surface. Finally, the fields radiated by a point dipole are found.

Published in:

IEEE Transactions on Antennas and Propagation  (Volume:13 ,  Issue: 4 )